ISSN 1119-4618
 

Original Research 


Asymptotic Expansion for Eigenvalues of Multiple Lag Linear Delay Differential Equations

Alhaji Tahir, E.U Agom,, Abdullahi Muhammad , H. Habib.

Abstract
The problems associated with a case of asymptotic expansion for eigenvalues of delay type are outlined in this work. A multi-delay case is considered and a new approach to determine the roots of the eigenvalues is obtained. The extension to include multiple lags is an improvement on the already existing ones that are at most two or less. It is found that the new extended results can be used to obtain series expansion for the determination of roots of the characteristics equations under consideration.

Key words: Eigenvalues, Multiple Delay, Asymptotic Expansion


 
ARTICLE TOOLS
Abstract
PDF Fulltext
Print this article Print this Article
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Alhaji Tahir
Articles by E.U Agom
Articles by
Articles by Abdullahi Muhammad
Articles by H. Habib
on Google
on Google Scholar
Article Statistics
 Viewed: 1224
Downloaded: 129
Cited: 0


How to Cite this Article
Pubmed Style

Tahir A, Agom, E, AM, Habib H, . Asymptotic Expansion for Eigenvalues of Multiple Lag Linear Delay Differential Equations. JPAS. 2019; 16(1): 56-59. doi:10.5455/sf.26747


Web Style

Tahir A, Agom, E, AM, Habib H, . Asymptotic Expansion for Eigenvalues of Multiple Lag Linear Delay Differential Equations. http://www.atbuscienceforum.com/?mno=26747 [Access: June 16, 2019]. doi:10.5455/sf.26747


AMA (American Medical Association) Style

Tahir A, Agom, E, AM, Habib H, . Asymptotic Expansion for Eigenvalues of Multiple Lag Linear Delay Differential Equations. JPAS. 2019; 16(1): 56-59. doi:10.5455/sf.26747



Vancouver/ICMJE Style

Tahir A, Agom, E, AM, Habib H, . Asymptotic Expansion for Eigenvalues of Multiple Lag Linear Delay Differential Equations. JPAS. (2019), [cited June 16, 2019]; 16(1): 56-59. doi:10.5455/sf.26747



Harvard Style

Tahir, A., Agom,, E., , A. M., Habib, H. & (2019) Asymptotic Expansion for Eigenvalues of Multiple Lag Linear Delay Differential Equations. JPAS, 16 (1), 56-59. doi:10.5455/sf.26747



Turabian Style

Tahir, Alhaji, E.U Agom,, Abdullahi Muhammad, H. Habib, and . 2019. Asymptotic Expansion for Eigenvalues of Multiple Lag Linear Delay Differential Equations. Science Forum (Journal of Pure and Applied Sciences), 16 (1), 56-59. doi:10.5455/sf.26747



Chicago Style

Tahir, Alhaji, E.U Agom,, Abdullahi Muhammad, H. Habib, and . "Asymptotic Expansion for Eigenvalues of Multiple Lag Linear Delay Differential Equations." Science Forum (Journal of Pure and Applied Sciences) 16 (2019), 56-59. doi:10.5455/sf.26747



MLA (The Modern Language Association) Style

Tahir, Alhaji, E.U Agom,, Abdullahi Muhammad, H. Habib, and . "Asymptotic Expansion for Eigenvalues of Multiple Lag Linear Delay Differential Equations." Science Forum (Journal of Pure and Applied Sciences) 16.1 (2019), 56-59. Print. doi:10.5455/sf.26747



APA (American Psychological Association) Style

Tahir, A., Agom,, E., , A. M., Habib, H. & (2019) Asymptotic Expansion for Eigenvalues of Multiple Lag Linear Delay Differential Equations. Science Forum (Journal of Pure and Applied Sciences), 16 (1), 56-59. doi:10.5455/sf.26747